# SDR UPS02838906

- Difficulty date: June 25, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PIT AFT SIDE OF Z-FITTING CORRODED AT PREV GROUND AREA.  REMOVED CORRODED Z-FITTING, LOCATED DRILLED NEW FITTING AND FABBED 2 SPLICE REPAIR ANGLES.  INSTALLED NEW FITTING AND SPLICE REPAIR ANGLES IAW DC8 SRM 53-2-0 FIG 2D & 51-1-20D.
